Conjectures and remarks on the limit of the spectral radius of nonnegative and block Toeplitz matrices

Elsner L, Friedland S (2001)
In: Structured Matrices in Mathematics, Computer Science, and Engineering 1. Olshevsky V (Ed); Contemporary Mathematics, 280. Providence, RI: American Mathematical Soc.: 321-327.

Sammelwerksbeitrag | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Elsner, LudwigUniBi; Friedland, Shmuel
Herausgeber*in
Olshevsky, Vadim
Erscheinungsjahr
2001
Buchtitel
Structured Matrices in Mathematics, Computer Science, and Engineering 1
Band
280
Seite(n)
321-327
ISBN
978-0-8218-1921-0
eISBN
978-0-8218-7870-5
Page URI
https://pub.uni-bielefeld.de/record/2936481

Zitieren

Elsner L, Friedland S. Conjectures and remarks on the limit of the spectral radius of nonnegative and block Toeplitz matrices. In: Olshevsky V, ed. Structured Matrices in Mathematics, Computer Science, and Engineering 1. Contemporary Mathematics. Vol 280. Providence, RI: American Mathematical Soc.; 2001: 321-327.
Elsner, L., & Friedland, S. (2001). Conjectures and remarks on the limit of the spectral radius of nonnegative and block Toeplitz matrices. In V. Olshevsky (Ed.), Contemporary Mathematics: Vol. 280. Structured Matrices in Mathematics, Computer Science, and Engineering 1 (pp. 321-327). Providence, RI: American Mathematical Soc.
Elsner, L., and Friedland, S. (2001). “Conjectures and remarks on the limit of the spectral radius of nonnegative and block Toeplitz matrices” in Structured Matrices in Mathematics, Computer Science, and Engineering 1, Olshevsky, V. ed. Contemporary Mathematics, vol. 280, (Providence, RI: American Mathematical Soc.), 321-327.
Elsner, L., & Friedland, S., 2001. Conjectures and remarks on the limit of the spectral radius of nonnegative and block Toeplitz matrices. In V. Olshevsky, ed. Structured Matrices in Mathematics, Computer Science, and Engineering 1. Contemporary Mathematics. no.280 Providence, RI: American Mathematical Soc., pp. 321-327.
L. Elsner and S. Friedland, “Conjectures and remarks on the limit of the spectral radius of nonnegative and block Toeplitz matrices”, Structured Matrices in Mathematics, Computer Science, and Engineering 1, V. Olshevsky, ed., Contemporary Mathematics, vol. 280, Providence, RI: American Mathematical Soc., 2001, pp.321-327.
Elsner, L., Friedland, S.: Conjectures and remarks on the limit of the spectral radius of nonnegative and block Toeplitz matrices. In: Olshevsky, V. (ed.) Structured Matrices in Mathematics, Computer Science, and Engineering 1. Contemporary Mathematics. 280, p. 321-327. American Mathematical Soc., Providence, RI (2001).
Elsner, Ludwig, and Friedland, Shmuel. “Conjectures and remarks on the limit of the spectral radius of nonnegative and block Toeplitz matrices”. Structured Matrices in Mathematics, Computer Science, and Engineering 1. Ed. Vadim Olshevsky. Providence, RI: American Mathematical Soc., 2001.Vol. 280. Contemporary Mathematics. 321-327.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar
ISBN Suche